# SDR AALA20170106028

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 48,531 hours, 19,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT SIGN BY R2 DOOR IS DETACHED. INSTALLED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
